# SDR SWAA2025120430196

- Difficulty date: October 30, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INSPAR RIB,  HSS 120.30 29 INCHES FROM SPAR, LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 29 INCHES OF FROM SPAR LT HORIZONTAL STAB IAW B737-700 EA 25-155-03220-WIP1 SUMMARY EA 25-155-03220.
